I posted this on the addiction board but no one could help me so I was hoping some of you could. I abused lyrica for a week and a half. I was taking up to 10 150mg pills the last couple days. My last pill was Saturday AM. I have been a little naseous, no appetite but the worst is the pin pricks feeling on my skin all over my body. Has anyone gone off lyrica before and had this happen? If so how long does this last? Is there anything that helps?
I can confirm the cause of your symptoms only after complete medical evaluation.Lyrica is Pregabalin which is used to treat pain caused by nerve damage in people with diabetes neuropathy, generalized bodyache etc. Quitting Lyrica suddenly can result in withdrawal symptoms including insomnia, headache, nausea, diarrhea and flu-like symptoms. Pin prick sensations can also be a symptom of withdrawal. It is better to take the opinion of a neurologist. After clinical examination he may be able to advise you about the specific treatment. I hope it helps.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.